American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Eugene Spiegel and Allan Trojan. Minimal splitting fields in cyclotomic extensions . Proc. Amer. Math. Soc. 87 (1983) 33-37. MR 677225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eugene Spiegel. Schur indices and the Galois group . Proc. Amer. Math. Soc. 81 (1981) 189-190. MR 593453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Fried. A note on automorphism groups of algebraic number fields . Proc. Amer. Math. Soc. 80 (1980) 386-388. MR 580989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Ullom. The nonvanishing of certain character sums . Proc. Amer. Math. Soc. 45 (1974) 164-166. MR 0354611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1